# SDR AALA2018100219055

- Difficulty date: September 26, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 10,021 hours, 3,795 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Defective
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT PASSING FL200 FLIGHT ATTENDANTS REPORTED ELECTRICAL ODOR FROM THE AFT LEFT LAVATORY.  THE ODOR WAS NOTICEABLE IN THE FLIGHT DECK AND DISSIPATED AFTER SEVERAL MINUTES.  THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED J/C 26L00021009,  FOUND THE REAR ENTRY LIGHT ASSEMBLY DEFECTIVE.  REPLACED REAR ENTRY LIGHT ASSEMBLY IAW AMM 33-21-11, OK FOR SERVICE.
